MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 11-6401
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At approximately 13 months post-operatively, a surgical procedure was performed to replace loose locking screws in a multi-level pedicle screw construct.
 
Additional Manufacturer Narrative
The removed locking screws and concomitant offset connectors were returned for evaluation.Evaluation is in process.
 
Additional Manufacturer Narrative
Fields updated: d4: lot number, h2:type of follow-up = device evaluation, h3: device evaluated: yes, h4: manufacture date and h6: investigation findings and investigation conclusion codes.

Brand Name
SALVO SPINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key17568633
Report Number3004638600-2023-00008
Device Sequence Number12426655
Product Code NKB
UDI-Device Identifier10840642163704
UDI-Public10840642163704
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-6401
Device Lot Number663W052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown